I want to switch from venlafaxine to Sertraline. The doctor wants me to come off the venlafaxine and take neither for 2 weeks but I don't think I can do that. I currently take 75 mg venlafaxine slow release. My plan is to take half a sertraline 50 mg e.g. 25 mg (or even less) for a week or so at night, to deal with the sleepiness, and reduce the venlafaxine by one pill in the capsule (e.g. 62.5 mg). I need to know how safe or dangerous this would be.
How dangerous is a small amount of sertraline (25mg) taken with 75 mg of venlafaxine?
Question posted by noitsnot on 1 Jan 2022
Last updated on 1 January 2022
Just wondering if your doctor is a Psychiatrist or general MD? The Psychiatrist will usually have a better understanding of the taper and transition. They can prescribe other drugs to ease the way that won't cause the potential (but also very rare) serotonin syndrome. I would recommend consulting on that combination just to be safe. Good luck.
@jakyoga65, I absolutely agree with you.
depression, autism, sertraline, venlafaxine, anxiety and stress, doctor
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.